On the probabilistic
inner measure of noncampactness
Novi Sad Journal of Mathematics, Tome 13 (1983)
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1983_13_Nonea_6,
author = {Do Hong Tan},
title = {On the probabilistic
inner measure of noncampactness},
journal = {Novi Sad Journal of Mathematics},
pages = {73-80},
year = {1983},
volume = {13},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1983_13_Nonea_6/}
}
Do Hong Tan. On the probabilistic inner measure of noncampactness. Novi Sad Journal of Mathematics, Tome 13 (1983). http://geodesic.mathdoc.fr/item/NSJOM_1983_13_Nonea_6/